# SDR SWAA2025081595592

- Difficulty date: July 22, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 64,915 hours, 38,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FROM BS294.5-BS303.9 STR 16L WL216 IS CRACED.   REMOVED AND REPLACED INTERCOSTAL FROM BS 294.5 TO BS 303.9 STR 16L IAW SRM 51-40-02 AND DWG 141A8180 ID: 0027 REV:C.
